# SDR HEER20150410003

- Difficulty date: April 10, 2015
- Submitted: April 10, 2015
- Operation: General aviation
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53863
- Aircraft time: 4,849 hours
- Engine: Allsn 250C47B
- Engine time: 4,849 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWF130124
- Condition: Spalled
- Part time: 981 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR TURBINE OVERHAUL 3-22-15.  NR 5 BEARING REMOVED DUE TO PROBABLE SPALLING AT OUTER RACE SPLIT.  REPLACED BEARING.
